Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


androgel
Aug 18, 2007

Started taking 5mg a day.How long before I see any effects eispeicialy in the libido dept.The viagarasialis is a hit and miss thing.Tried the triple-P injections and they were a waste of time.I often times have errections in the morning but that is not when I need them

I am also taking truvada and keltra

Response from Dr. Henry

If low testerone levels are a key part of the problem with libido/impotence then usually improvement is seen (if it occurs) within several weeks of returning testosterone levels to mid range normla or higher (with Androgel). If that doesn't help then an evaluation by an urologist or sex therapist might be worthwhile. truvada/Kaletra is not particularly associated with impotence but there could be an idiosyncratic response. Some patients have a strong pychological component to sexual function difficulties often exacerbated by HIV+ status and worry about self-image/transmission. KH



Previous
HIV PAXIL
Next
basal cell

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement